Alert archive / Kentucky / Flash Flood Warnings in 2022

Flash Flood Warning 69, NWS Jackson, KY

August 6, 2022Morgan County, Kentucky

NWS Jackson, KY issued this flash flood warning at Aug 6, 2022, 6:55 PM EDT for Morgan County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 6, 2022, 6:55 PM EDT (22:55 UTC)
Expired
Aug 6, 2022, 10:00 PM EDT
In force
3 hr
Issued by
NWS Jackson, KY
Area
Storm-based polygon
Flood severity
None

County Morgan County, KY

The radar

The Jackson,KY radar (KJKL), 42 km from the middle of the area, began a volume at 22:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 10.9 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2022-08-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 795 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2022-08-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 17 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
795 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
550 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
17 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

921 
WGUS53 KJKL 062255
FFWJKL
KYC175-070200-
/O.NEW.KJKL.FF.W.0069.220806T2255Z-220807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Jackson KY
655 PM EDT Sat Aug 6 2022

The National Weather Service in Jackson has issued a

* Flash Flood Warning for...
  Central Morgan County in southeastern Kentucky...

* Until 1000 PM EDT.

* At 655 PM EDT, Doppler radar indicated slow-moving thunderstorms 
  producing heavy rain across the warned area. Between 1 and 2 
  inches of rain have fallen across portions of the warned area. 
  Additional rainfall amounts up to 1 inch are expected. Flash 
  flooding is ongoing or expected to begin shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar.

  IMPACT...Flash flooding of small creeks and streams, urban
           areas, highways, streets and underpasses as well as
           other poor drainage and low-lying areas.

* Some locations that will experience flash flooding include...
  West Liberty, Pomp, Licking River, Lick Branch, Liberty Road, 
  Yocum, Dehart, Woodsbend, Twentysix, Zag, Lenox, Kellacey, Steele, 
  Omer, Elamton, Ebon and Elkfork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345

FLASH FLOOD...RADAR INDICATED

$$

GEOGERIAN
2 follow-up statements
673 
WGUS73 KJKL 070000
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
800 PM EDT Sat Aug 6 2022

KYC175-070200-
/O.CON.KJKL.FF.W.0069.000000T0000Z-220807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan KY-
800 PM EDT Sat Aug 6 2022

...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 10 PM EDT THIS 
EVENING FOR CENTRAL MORGAN COUNTY...

At 800 PM EDT, Doppler radar indicated that thunderstorms had moved 
east of the area; however excessive runoff from previous heavy 
rainfall will continue to cause isolated flash flooding in low lying 
areas.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar.

IMPACT...Flash flooding of small creeks and streams, urban areas,
         highways, streets and underpasses as well as other poor
         drainage and low-lying areas.

Some locations that will experience flash flooding include...
  West Liberty, Pomp, Licking River, Lick Branch, Liberty Road, 
  Yocum, Dehart, Woodsbend, Twentysix, Zag, Lenox, Kellacey, Steele, 
  Omer, Elamton, Ebon and Elkfork.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the 
dangers of flooding.

&&

LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345

FLASH FLOOD...RADAR INDICATED

$$

GEOGERIAN
078 
WGUS73 KJKL 070152
FFSJKL

Flash Flood Statement
National Weather Service Jackson KY
952 PM EDT Sat Aug 6 2022

KYC175-070202-
/O.EXP.KJKL.FF.W.0069.000000T0000Z-220807T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Morgan KY-
952 PM EDT Sat Aug 6 2022

...FLASH FLOOD WARNING WILL EXPIRE AT 10 PM EDT THIS EVENING FOR 
CENTRAL MORGAN COUNTY...

The heavy rain has ended and high water is receding. Please continue 
to heed remaining road closures.

A Flood Watch remains in effect until 1000 PM EDT Sunday for 
portions of east central Kentucky, northeast Kentucky, south central 
Kentucky and southeast Kentucky.

LAT...LON 3801 8343 3799 8312 3789 8317 3793 8345

$$

GEOGERIAN

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 5:40 PM EDT, 1 hour 15 minutes earlier.

Area forecast discussion, Aug 6, 5:40 PM EDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
National Weather Service Jackson KY
540 PM EDT Sat Aug 6 2022

.SHORT TERM...(This evening through Sunday night)
Issued at 540 PM EDT SAT AUG 6 2022

20Z sfc analysis shows a southwest flow of air continuing to
replenish the moisture in place over Kentucky as we reside between
deep low pressure to the west and high pressure off to the east.
In addition, an MCV crawling over the region is helping to keep
slow moving showers and thunderstorms sustained over this part of
the state. The earlier group of showers and storms actually helped
to stabilize the atmosphere for awhile in the southeast and most
sensitive parts of the area. However, now enough sunshine has
broken through that instability was able to rebuild and so has the
potential for thunderstorms there. Accordingly, this area will be
need to be watched closely through the evening until the energy
wanes. Otherwise, temperatures have rebounded into the low 80s
most places, though some low and mid 70s are noted in the south
where storms have moved through. Dewpoints remain elevated in the
low 70s while winds, away from storms, are generally from the
southwest at 5 to 10 mph.

The models are in good agreement aloft through the short term
portion of the forecast. They all depict the 5h pocket of lower
heights through the Ohio Valley this evening with an impulse
slowly retrograding southwest through the state. This will
maintain upper level support for genning up storms still this
evening and through the day Sunday, though slightly higher heights
in the southeast may lessen the threat later in the period into
Monday morning. The small model spread and finer details of the
models aloft suggested that the NBM would be a reasonable starting
point for the grids - especially when PoPs are supplemented with
consensus guidance from the hi-res CAMs.

Sensible weather features a substantive threat of renewed
flooding in the western parts of the area and also a conditional
one for the vulnerable places of the southeast this evening. The
daytime instability will fade later this evening and with it the
primary threat of for flash flooding. Look for patchy fog to
develop over area where the skies manage to clear overnight as
temperatures remain mild and conditions quite muggy. Look for
additional showers and storms to develop on Sunday with slow
movement, training, and high PW air a continued concern. Although
coverage is not expected to be a robust as today there is enough
of a threat to warranted the extension of the flash flood watch
into that evening in conjunction with RLX. Again, Sunday night
mild and muggy conditions prevail along with some patchy fog once
the instability wanes and any storms dissipate.

The main adjustments to the NBM grids were to incorporate more
CAMs details into the PoPs through this evening and into Sunday.
Did also make some minor tweaks to the T grids for some terrain
details late tonight and again Sunday night.

.LONG TERM...(Monday through Saturday)
Issued at 350 PM EDT SAT AUG 6 2022

Key Concerns:
* Slow-moving pop-up storms could produce isolated flash flooding
  on Monday.
* Sluggish cold front brings threat for more widespread heavy
  rainfall from Tuesday through early Thursday.

Analysis and Discussion:
The latest model suite analysis continues to show ~1024 mb high
pressure and its parent ~594 dam high aloft centered over the
Western Atlantic on Monday morning. Light south to southwesterly
low-level flow will be keeping a juicy air mass over the Ohio
Valley. The first of two notable shortwaves will be situated over
the upper Great Lakes at that time while the second shortwave will
be dropping into northern Alberta. A nearly stationary frontal
boundary will be draped from Northern New England to an area of
~1012 mb low pressure centered over Michigan. A cold front will
trail to the SW into the Central Plains, in the wake of the low
pressure.

On Monday, forcing will be very weak, which should preclude
widespread convective coverage. However, soundings show PWATs
around 1.9 inches along with 1500 to 2500 J/kg of skinny CAPE and
deep warm layer -- all of which will continue to support
torrential rainfall rates. Weak flow will cause storms to move
very slowly or be nearly stationary. Thus isolated instances of
flash flooding will be a concern wherever robust storms develop.
Similar to Sunday, expect most convection to occur during the
afternoon and evening, coincident with peak heating and
destabilization.

On Tuesday, scattered convection is expected to develop once
again during the afternoon and evening hours but will likely
become more widespread over northern counties as the cold front
drops into the Ohio Valley later in the day. PWATs will climb
further, nearing/exceeding 2 inches while other environmental
parameters remain similar to Monday. This will lead to a continued
threat for at least isolated instances of flash flooding.

The front now appears to make a slow southward push into the
Commonwealth on Wednesday where it will interact with the
aforementioned juicy environment. The mean tropospheric flow
increases a bit but also turns nearly unidirectional, parallel to
the boundary. The models continue to waffle with how quickly the
boundary plods through. Regardless, this is not a good setup, as
it will favor persistent training of storms with torrential
rainfall rates on top of very moist soils. Given the
aforementioned concerns, WPC had enough confidence to raise a Day
5 Slight across Eastern Kentucky and adjacent portions of the
Appalachians. A secondary front should follow late in the week as
the next shortwave amplifies over the Northeast CONUS, but the
system will have much less moisture to work with.

Sensible Weather:
Monday and Tuesday will remain partly sunny, muggy and warm with
temperatures near normal. Anticipate scattered storms on Monday,
mainly during the afternoon and evening, and again on Tuesday.
There will be a threat for scattered to numerous storms each
afternoon. More widespread cloud cover and rainfall with the slow-
moving cold front should keep daytime temperatures cooler on
Wednesday. Lingering showers should largely come to an end on
Thursday, but some spotty shower or storm activity cannot be ruled
out with the secondary front toward the end of the forecast
period. Temperatures are expected to peak in the middle 80s on
Monday and Tuesday, then range within a couple of degrees of 80
for the rest of the week. Nighttime lows are forecast to range in
the mid 60s to around 70 through Wednesday night. The somewhat
drier air mass behind the front will allow lows to settle back in
the mid 50s to near 60 Friday night.

&&

.AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon)
ISSUED AT 215 PM EDT SAT AUG 6 2022

Scattered to numerous showers and thunderstorms will be around the
area into the evening with brief flight restrictions during
periods of heavy rain. Away from the storms, winds will be
southwest at 5 to 10 kts this afternoon and into the evening
becoming light and variable late into Sunday morning. Again some
patchy fog is possible overnight, especially in areas that see
heavy rain into this evening. Any storms on Sunday should be more
widely scattered so have left them out of the TAFs.

&&

.JKL WATCHES/WARNINGS/ADVISORIES...
Flood Watch through Sunday evening for KYZ044-050>052-058>060-
068-069-079-080-083>088-104-106>120.

&&

SHORT TERM...GREIF
LONG TERM...GEERTSON
AVIATION...CMF/GREIF
Hazardous weather outlook, Aug 6, 4:25 PM EDT, 2 hours 30 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Jackson KY
425 PM EDT Sat Aug 6 2022

KYZ044-050>052-058>060-068-069-079-080-083>088-104-106>120-072330-
Fleming-Montgomery-Bath-Rowan-Estill-Powell-Menifee-Rockcastle-
Jackson-Pulaski-Laurel-Wayne-McCreary-Whitley-Knox-Bell-Harlan-
Elliott-Morgan-Johnson-Wolfe-Magoffin-Floyd-Lee-Breathitt-Knott-
Owsley-Perry-Clay-Leslie-Letcher-Martin-Pike-
Including the cities of Flemingsburg, Camargo, Jeffersonville,
Mount Sterling, Owingsville, Morehead, Irvine, Ravenna,
Clay City, Stanton, Frenchburg, Brodhead, Mount Vernon, McKee,
Annville, Burnside, Somerset, London, Monticello, Stearns,
Whitley City, Corbin, Williamsburg, Barbourville, Middlesboro,
Pineville, Cumberland, Harlan, Sandy Hook, West Liberty,
Paintsville, Campton, Salyersville, Prestonsburg, Wheelwright,
Beattyville, Jackson, Hindman, Pippa Passes, Booneville, Hazard,
Manchester, Hyden, Jenkins, Whitesburg, Inez, Coal Run,
Elkhorn City, Pikeville, and South Williamson
425 PM EDT Sat Aug 6 2022

...FLOOD WATCH IN EFFECT THROUGH SUNDAY EVENING...

This hazardous weather outlook is for portions of eastern Kentucky.

.DAY ONE...Late this afternoon and tonight.

Thunderstorms are expected to be around the area through early
tonight with times of heavy rainfall. This may result in flash
flooding, especially if multiple storms pass over the same area.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

There will be a persistent threat of thunderstorms at times
through Thursday. Thunderstorms will be slow moving and could
bring locally heavy rainfall, leading to potential high water
issues.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to report any occurrences of flooding
through the week.

GREIF/GEERTSON

In the hours before

Local storm report, Aug 6, 1:16 PM EDT, 5 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
116 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1230 PM     FLASH FLOOD      1 S HAZEL PATCH         37.23N 84.20W
08/06/2022                   LAUREL             KY   911 CALL CENTER

            HIGH WATER REPORTED ON THE ROAD ON HAZEL
            PATCH ROAD AT HAZEL PATCH CREEK NEAR THE
            INTERSECTION WITH KY-25. TIME OF THE REPORT
            GIVEN BY THE 911 DISPATCH.

&&

JL
Local storm report, Aug 6, 1:25 PM EDT, 5 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
125 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 AM     FLASH FLOOD      MCKEE                   37.43N 84.00W
08/06/2022                   JACKSON            KY   911 CALL CENTER

            MULTIPLE REPORTS OF FLOODING AND HIGH WATER
            THROUGHOUT THE MCKEE AREA.

&&

JL
Special weather statement, Aug 6, 1:50 PM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service JACKSON KY
150 PM EDT Sat Aug 6 2022

KYZ079-083-084-061845-
McCreary KY-Wayne KY-Pulaski KY-
150 PM EDT Sat Aug 6 2022

...A strong thunderstorm will impact portions of eastern Wayne,
southeastern Pulaski and McCreary Counties through 245 PM EDT...

At 149 PM EDT, Doppler radar was tracking a strong thunderstorm near
Ritner, or 9 miles northwest of Whitley City, moving northeast at 10
mph.

HAZARD...Winds in excess of 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Wiborg and Quinton around 205 PM EDT.

Other locations in the path of this storm include Parkers Lake,
Greenwood, Beulah Heights, Tateville, Alpine, Sloans Valley and
Honeybee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3660 8457 3661 8482 3688 8489 3704 8442
      3685 8432 3684 8434 3683 8432 3681 8436
      3681 8435 3678 8435 3675 8432 3668 8431
      3660 8423
TIME...MOT...LOC 1749Z 231DEG 11KT 3683 8458

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

GREIF
Local storm report, Aug 6, 2:12 PM EDT, 4 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
212 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLASH FLOOD      1 SSW CLAY CITY         37.85N 83.93W
08/06/2022                   POWELL             KY   911 CALL CENTER

            HIGH WATER REPORTED OVER THE ROAD ON ADAMS
            RIDGE ROAD. TIME OF THE REPORT GIVEN BY THE
            911 DISPATCH.

&&

JL
Special weather statement, Aug 6, 3:46 PM EDT, 3 hours 9 minutes before
Special Weather Statement
National Weather Service JACKSON KY
346 PM EDT Sat Aug 6 2022

KYZ086-087-062015-
Knox KY-Bell KY-
346 PM EDT Sat Aug 6 2022

...A strong thunderstorm will impact portions of central Bell and
east central Knox Counties through 415 PM EDT...

At 346 PM EDT, Doppler radar was tracking a strong thunderstorm over
Pineville, moving northeast at 15 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Ponza around 350 PM EDT.
  Straight Creek and Calvin around 355 PM EDT.
  Cary and Varilla around 400 PM EDT.
  Arjay, Blanche, Miracle and Oaks around 405 PM EDT.

Other locations in the path of this storm include Kettle Island,
Rella, Callaway, Blackmont, Balkan and Black Snake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3672 8382 3692 8363 3677 8349 3674 8350
      3666 8373
TIME...MOT...LOC 1946Z 230DEG 13KT 3675 8370

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

GEOGERIAN
Local storm report, Aug 6, 4:11 PM EDT, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON KY
411 PM EDT SAT AUG 6 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0822 AM     FLOOD            1 SSW CLAY CITY         37.85N 83.93W
08/06/2022                   POWELL             KY   911 CALL CENTER

            CORRECTS PREVIOUS FLASH FLOOD REPORT FROM 1
            SSW CLAY CITY. HIGH WATER REPORTED OVER THE
            ROAD ON ADAMS RIDGE ROAD. TIME OF THE REPORT
            GIVEN BY THE 911 DISPATCH.

&&

JL

The office that day

Everything else NWS Jackson, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 6, 2:47 AM EDTAreal Flood AdvisoryJKLBath, Menifee, Montgomery, Powell118 min
Aug 6, 5:49 AM EDTAreal Flood AdvisoryJKLPulaski, Wayne116 min
Aug 6, 6:11 AM EDTFlash Flood WarningJKLPulaski, Wayne5 hr
Aug 6, 6:14 AM EDTAreal Flood AdvisoryJKLEstill, Menifee, Montgomery, Powell2 hr
Aug 6, 6:46 AM EDTAreal Flood AdvisoryJKLPulaski119 min
Aug 6, 7:13 AM EDTAreal Flood AdvisoryJKLEstill, Lee, Menifee, Morgan, Powell, Wolfe8 hr
Aug 6, 7:15 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Pulaski, Rockcastle2 hr
Aug 6, 7:51 AM EDTFlash Flood WarningJKLEstill, Jackson, Lee6 hr
Aug 6, 7:56 AM EDTAreal Flood AdvisoryJKLJackson2 hr
Aug 6, 8:45 AM EDTAreal Flood AdvisoryJKLPulaski4 hr
Aug 6, 9:02 AM EDTFlash Flood WarningJKLJackson5 hr
Aug 6, 9:09 AM EDTFlash Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle5 hr
Aug 6, 9:23 AM EDTAreal Flood AdvisoryJKLClay, Jackson, Laurel, Pulaski, Rockcastle5 hr
Aug 6, 9:29 AM EDTAreal Flood AdvisoryJKLJackson, Pulaski, Rockcastle5 hr
Aug 6, 10:03 AM EDTAreal Flood AdvisoryJKLJackson, Lee, Owsley3 hr
Aug 6, 10:07 AM EDTAreal Flood AdvisoryJKLKnott, Letcher4 hr
Aug 6, 10:14 AM EDTFlash Flood WarningJKLJackson, Pulaski, Rockcastle5 hr
Aug 6, 11:14 AM EDTFlash Flood WarningJKLJackson, Laurel, Pulaski, Rockcastle3 hr
Aug 6, 11:26 AM EDTAreal Flood AdvisoryJKLLetcher3 hr
Aug 6, 11:38 AM EDTRiver Flood AdvisoryJKLEstill19 hr
Aug 6, 11:42 AM EDTAreal Flood AdvisoryJKLBath, Elliott, Menifee, Morgan, Rowan3 hr
Aug 6, 11:47 AM EDTAreal Flood AdvisoryJKLPowell3 hr
Aug 6, 11:51 AM EDTAreal Flood AdvisoryJKLClay, Knox, Laurel3 hr
Aug 6, 12:10 PM EDTFlash Flood WarningJKLMenifee, Powell, Wolfe3 hr
Aug 6, 12:35 PM EDTAreal Flood AdvisoryJKLElliott, Morgan, Rowan3 hr
Aug 6, 12:36 PM EDTFlash Flood WarningJKLMenifee, Morgan3 hr
Aug 6, 12:41 PM EDTAreal Flood AdvisoryJKLBath, Fleming, Rowan3 hr
Aug 6, 12:42 PM EDTAreal Flood AdvisoryJKLPulaski3 hr
Aug 6, 1:09 PM EDTSpecial Weather StatementJKLPulaski66 min
Aug 6, 1:11 PM EDTAreal Flood AdvisoryJKLPulaski, Wayne3 hr
Aug 6, 1:28 PM EDTFlash Flood WarningJKLPulaski, Wayne3 hr
Aug 6, 1:43 PM EDTFlash Flood WarningJKLFleming, Rowan3 hr
Aug 6, 1:46 PM EDTAreal Flood AdvisoryJKLMcCreary, Pulaski, Wayne, Whitley3 hr
Aug 6, 1:50 PM EDTSpecial Weather StatementJKLMcCreary, Wayne55 min
Aug 6, 2:06 PM EDTFlash Flood WarningJKLMcCreary, Pulaski, Wayne3 hr
Aug 6, 3:33 PM EDTAreal Flood AdvisoryJKLBell3 hr
Aug 6, 3:46 PM EDTSpecial Weather StatementJKLBell29 min
Aug 6, 4:38 PM EDTAreal Flood AdvisoryJKLClay, Leslie112 min
Aug 6, 4:57 PM EDTAreal Flood AdvisoryJKLHarlan2 hr
Aug 6, 5:48 PM EDTAreal Flood AdvisoryJKLMorgan, Rowan117 min
Aug 6, 6:41 PM EDTAreal Flood AdvisoryJKLMorgan2 hr
Aug 6, 7:07 PM EDTAreal Flood AdvisoryJKLMenifee, Montgomery, Powell113 min
Aug 6, 7:32 PM EDTFlash Flood WarningJKLMontgomery, Powell3 hr
Aug 6, 7:48 PM EDTRiver Flood AdvisoryJKLEstill, Powell51 hr

Nearby

Flash Flood Warnings in Kentucky, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.